Thumbnail
Access Restriction
Subscribed

Author Mancino, O. G.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1967
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract For a system of nonlinear equations satisfying certain conditions it is shown that a solution exists and is unique. An iterative method that starts with an initial arbitrary approximation is presented.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1967-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 14
Issue Number 2
Page Count 10
Starting Page 341
Ending Page 350


Open content in new tab

   Open content in new tab
Source: ACM Digital Library